Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1999, Issue 508

Issues

Subvarieties of ℂ n with non-extendable automorphisms

Harm Derksen / Frank Kutzschebauch / Jörg Winkelmann
Published Online: 2008-06-11 | DOI: https://doi.org/10.1515/crll.1999.508.213

Abstract

We investigate algebraic and analytic subvarieties of ℂ n with automorphisms which cannot be extended to the ambient space.

About the article

Received: 1998-08-22

Accepted: 1998-10-30

Published Online: 2008-06-11

Published in Print: 1999-03-12


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1999, Issue 508, Pages 213–235, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1999.508.213.

Export Citation

Comments (0)

Please log in or register to comment.
Log in